MathSciNet Relay Station
MathSciNet bibliographic data
MR2862527 65M06 (26A33 35R11 45K05)
Zhuang, P.; Gu, Y. T.; Liu, F.; Turner, I.; Yarlagadda, P. K. D. V. Time-dependent fractional advection-diffusion equations by an implicit MLS meshless method. Internat. J. Numer. Methods Engrg. 88 (2011), no. 13, 1346–1362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement